# SDR V0XD20191103005

- Difficulty date: October 26, 2019
- Submitted: November 3, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 33,930 hours, 25,550 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Mount
- Condition: Cracked
- Location: Lt Slat Track
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING 1-3 SLAT TRACK CANISTER AFT MOUNT BRACKETS CRACKED AT BASE,  REPAIRED THE MOUNT IAW REO 670-57-42-577.
